# SDR DALA2025052804111

- Difficulty date: May 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 56,811 hours, 27,361 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CREW REPORTS L2 DOOR KNUCKLE KNOCKER DOES NOT EXTEND. CORRECTIVE ACTION: INSTALLED HINGES ON KNUCKLE KNOCKER PANEL REF B757 IPC 52-11. KNUCKLE KNOCKER FUNCTIONAL.
